Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 327, Number 1
HTML articles powered by AMS MathViewer

The Schwartz space of a general semisimple Lie group. II. Wave packets associated to Schwartz functions
Rebecca A. Herb PDF
Trans. Amer. Math. Soc. 327 (1991), 1-69
The construction of analytic diffeomorphisms for exact robot navigation on star worlds
Elon Rimon and Daniel E. Koditschek PDF
Trans. Amer. Math. Soc. 327 (1991), 71-116
Linear series with an $N$-fold point on a general curve
David Schubert PDF
Trans. Amer. Math. Soc. 327 (1991), 117-124
Weighted Sobolev-Poincaré inequalities and pointwise estimates for a class of degenerate elliptic equations
Bruno Franchi PDF
Trans. Amer. Math. Soc. 327 (1991), 125-158
A dense set of operators with tiny commutants
Domingo A. Herrero PDF
Trans. Amer. Math. Soc. 327 (1991), 159-183
Automorphisms and twisted forms of generalized Witt Lie algebras
William C. Waterhouse PDF
Trans. Amer. Math. Soc. 327 (1991), 185-200
Alexander duality and Hurewicz fibrations
Steven C. Ferry PDF
Trans. Amer. Math. Soc. 327 (1991), 201-219
On the relative reflexivity of finitely generated modules of operators
Bojan Magajna PDF
Trans. Amer. Math. Soc. 327 (1991), 221-249
$q$-tensor space and $q$-Weyl modules
Richard Dipper and Gordon James PDF
Trans. Amer. Math. Soc. 327 (1991), 251-282
A modified Schur algorithm and an extended Hamburger moment problem
Olav Njåstad PDF
Trans. Amer. Math. Soc. 327 (1991), 283-311
Almost tangent and cotangent structures in the large
G. Thompson and U. Schwardmann PDF
Trans. Amer. Math. Soc. 327 (1991), 313-328
Solving ordinary differential equations in terms of series with real exponents
D. Yu. Grigor′ev and M. F. Singer PDF
Trans. Amer. Math. Soc. 327 (1991), 329-351
First steps in descriptive theory of locales
John Isbell PDF
Trans. Amer. Math. Soc. 327 (1991), 353-371
Coefficient ideals
Kishor Shah PDF
Trans. Amer. Math. Soc. 327 (1991), 373-384
On complete congruence lattices of complete lattices
G. Grätzer and H. Lakser PDF
Trans. Amer. Math. Soc. 327 (1991), 385-405
Definable singularity
William J. Mitchell PDF
Trans. Amer. Math. Soc. 327 (1991), 407-426
Control of degenerate diffusions in $\textbf {R}^ d$
Omar Hijab PDF
Trans. Amer. Math. Soc. 327 (1991), 427-448
Flowbox manifolds
J. M. Aarts and L. G. Oversteegen PDF
Trans. Amer. Math. Soc. 327 (1991), 449-463